Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/8097

The Hawaiian Species of Conus (Mollusca: Gastropoda)

File Size Format  
vol13n4-368-401.pdf 18.16 MB Adobe PDF View/Open

Item Summary

Title:The Hawaiian Species of Conus (Mollusca: Gastropoda)
Authors:Kohn, Alan J.
Date Issued:Oct 1959
Publisher:University of Hawai'i Press
Citation:Kohn AJ. 1959. The Hawaiian species of Conus (Mollusca: Gastropoda). Pac Sci 13(4): 368-401.
URI:http://hdl.handle.net/10125/8097
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 13, Number 4, 1959


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.